So, I was taking Perindropil for 4 weeks and Risperidon for 3, both my psych and cardiologist didnt know about interreaction between them although I told them both everything. I had to stop using Perindropil, and I feel much bettter now (now fast puls, dizzynes, etc), do I switch high blood preassure med or will other have same side effect? How to I treat high blood preassure for next 6 month while I take Risperidone? I;m 26. Thanks
I suggest you direct your drs to this web site-https://www.drugs.com/interactions-check.php?drug_list=1830-0,2019-1305
You will need a different bp medication, just not another ACE inhibitor. While you are on risperidone, any bp med you take will cause your bp to be lower, so they have to give you less of it then they would if you were not on risperidone.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2013 • 1 answer
Posted 6 Jan 2015 • 2 answers
Posted 27 Jan 2015 • 1 answer
Posted 20 May 2015 • 3 answers
Posted 17 Aug 2016 • 0 answers